# SDR ASAA2018061125047

- Difficulty date: June 11, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 43,164 hours, 12,812 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: False Activation
- Location: Window
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 WINDOW OVERHEAT LIGHT ILLUMINATED DURING APPROACH.  ACFT GROUNDED.  TROUBLESHOT IAW FIM 30-41, TASK 811. CURRENTLY FAULT LIGHT WAS NOT ON.  PERFORMED A WINDOW HEAT CONTROL UNIT BITE IAW FIM 30-41 TASK 801, TEST PASSED. PREVIOUS LEG FAULTED WINDOW SENSOR.  PERFORMED A CHECK OF THE WINDOW SENSORS AND FOUND VALUES TO BE WITHIN LIMITS.  DISCOVERED WINDOW WAS ALREADY USING SPARE SENSOR. REMOVED AND REPLACED THE FIRST OFFICER`S WINDOW ASSY IAW AMM 56-12-11. LEAK TESTED AND OPS CHECKED GOOD.
